# SDR DALA2017060204481

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 79,756 hours, 29,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED FWD OF FS 1582 AT LAV SERVICE PANEL C/W ERA 558970-14.
